Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 6, Pages 833–852 (Mi mz2656)  

This article is cited in 6 scientific papers (total in 6 papers)

Damped Oscillatory Integrals and Maximal Operators

I. A. Ikromov

A. Navoi Samarkand State University

Abstract: In the present paper, we consider estimates of the Fourier transform of Borel measures concentrated on analytic hypersurfaces and containing a mitigating factor. The mitigating factors are expressed in terms of principal curvatures of the surface. The resulting estimates are applied to investigating the boundedness of the corresponding maximal operators.

DOI: https://doi.org/10.4213/mzm2656

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:6, 773–790

Bibliographic databases:

UDC: 517.518.5
Received: 22.10.2004

Citation: I. A. Ikromov, “Damped Oscillatory Integrals and Maximal Operators”, Mat. Zametki, 78:6 (2005), 833–852; Math. Notes, 78:6 (2005), 773–790

Citation in format AMSBIB
\Bibitem{Ikr05}
\by I.~A.~Ikromov
\paper Damped Oscillatory Integrals and Maximal Operators
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 6
\pages 833--852
\mathnet{http://mi.mathnet.ru/mz2656}
\crossref{https://doi.org/10.4213/mzm2656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249034}
\zmath{https://zbmath.org/?q=an:1133.42033}
\elib{https://elibrary.ru/item.asp?id=9155908}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 6
\pages 773--790
\crossref{https://doi.org/10.1007/s11006-005-0183-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644450760}


Linking options:
  • http://mi.mathnet.ru/eng/mz2656
  • https://doi.org/10.4213/mzm2656
  • http://mi.mathnet.ru/eng/mz/v78/i6/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Ikromov, Sh. A. Muranov, “Estimates of Oscillatory Integrals with a Damping Factor”, Math. Notes, 104:2 (2018), 218–230  mathnet  crossref  crossref  mathscinet  isi  elib
    2. I. A. Ikromov, S. E. Usmanov, “Ob ogranichennosti maksimalnykh operatorov, svyazannykh s giperpoverkhnostyami”, Sovremennye problemy matematiki i fiziki, SMFN, 64, no. 4, Rossiiskii universitet druzhby narodov, M., 2018, 650–681  mathnet  crossref
    3. Sh. A. Muranov, “On estimates for oscillatory integrals with phase depending on parameters”, Ufa Math. J., 11:4 (2019), 78–90  mathnet  crossref  isi
    4. Sadullaev A., “On the Weierstrass Preparation Theorem”, Ann. Pol. Math., 123:1 (2019), 473–479  crossref  mathscinet  isi
    5. D. I. Akramova, I. A. Ikromov, “Randol Maximal Functions and the Integrability of the Fourier Transform of Measures”, Math. Notes, 109:5 (2021), 661–678  mathnet  crossref  crossref  isi
    6. A. M. Kytmanov, A. Sadullaev, “Ob otsenkakh ob'ema nulei golomorfnoi funktsii, zavisyaschei ot kompleksnogo parametra”, Matem. sb., 212:11 (2021), 109–115  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:263
    Full text:141
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021